|Testim and Chest pain
Mar 21, 2004
hi. I switched from androgel to testim and I have been experience a little chest pain (heartburn?) under my ribcage on my left side. I am wondering if this is normal and if there is anything that will relieve this.
Response from Mr. Vergel
I would go talk to your doctor about this. I have not heard about this kind of problem related to testosterone gels so far.
I need to ask about facial treatments Anna Love
Nelson, hiv drugs unknown in foreign countries?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.